# SDR DALA2021092305715

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 66,496 hours, 8,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 FAULT EPSU 13WL IN PASSENGER CABIN 1EA. CORRECTIVE ACTION: REPLACED EPSU 13WL IN PASSENGER CABIN ASPER A330 AMM 33-51. (1957794)
